Universidad Complutense de Madrid
E-Prints Complutense

On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Padial Molina, Juan Francisco (1999) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device. Applied mathematics and optimization, 39 (1). pp. 61-73. ISSN 0095-4616

[img] PDF
Restringido a Repository staff only

157kB

Official URL: http://www.springerlink.com/content/txbb9g2vdymjc6m9/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We study the uniqueness of solutions of a semilinear elliptic problem obtained from an inverse formulation when the nonlinear terms of the equation are prescribed in a general class of real functions, The inverse problem arises in the modeling of the magnetic confinement of a plasma in a Stellarator device. The uniqueness proof relies on an L-infinity-estimate on the solution of an auxiliary nonlocal problem formulated in terms of the relative rearrangement of a datum with respect to the solution.


Item Type:Article
Uncontrolled Keywords:free-boundary problem; rearrangement; equilibrium; uniqueness of solution; nonlinear elliptic equations; nonlinear equations; relative rearrangement; plasma physics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15676
Deposited On:19 Jun 2012 09:15
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page